# SDR AWXA200200041

- Difficulty date: January 16, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 48,134 hours, 34,597 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 40,284 hours, 25,882 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHEN THROTTLES ADVANCED NR 2 ENG EXPERIENCED COMPRESSOR STALL, NR 2 ENG BROUGHT BACK TO IDLE.  DECLARED EMERG, ACFT LANDED W/O INCIDENT.  MX PERF GROUND RUN NR 2 ENG, WHEN THROTTLE RETARDED ENG EXPERIENCED COMPRESSOR STALL.  ENG SHUTDOWN, BORESCOPE PERF.  BORESCOPE REVEALED DAMAGE TO HIGH STAGE COMPRESSOR SECTION, PIECES OF 6, 7, 8, 9 BLADES MISSING.  NUMEROUS BLADES WITH CURLED TIPS.  NR 2 ENG REMOVED.  TEARDOWN OF ENG REVEALED MINOR HPC BLADE TIP RUB STAGES 1-4 BLADES, HEAVY BLADE TIP RUB STAGE 5, HEAVY AIRFOIL DAMAGE TO BLADES STAGES 6-9.  EXCESSIVE RUB 4-9 SPOOL BASE MAT IN AREA OF 6TH STAGE BLADES, DUE TO MACHINING CAUSED BY LIBERATED STATIONARY INTERSTAGE AIRSEALS WITHIN REAR COMPRESSOR CASES.
